MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK 3D METAL TIBIAL TRAY; GMK 3DMETAL TIBIAL TRAY SIZE 3L CEMENTLESS

MEDACTA INTERNATIONAL SA GMK 3D METAL TIBIAL TRAY; GMK 3DMETAL TIBIAL TRAY SIZE 3L CEMENTLESS
Model Number 02.12.3D03L
Medical Device Problem Code Implant subsidence (4078)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 05/05/2026
Type of Reportable Event Serious Injury
Event or Problem Description
At about 5 weeks from the primary, the patient came in presenting pain due to a tibial tray that collapsed into the valgus.Bone was very soft with significant resorption on the lateral tibial plateau.During primary surgery, the surgeon assessed the bone quality and initially felt that a primary press-fit knee implant would be appropriate despite the patient`s high bmi and age.The surgeon revised the gmk 3dmetal tibial tray size 3l to a rev.Tibial tray s3 along with tibial cones and augments, and revised the 11mm insert to a 12mm one.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 07 may 2026 lot 2526441: (b)(4) items manufactured and released on 01-dec-2025.Expiration date: 2030-nov-18.No anomalies found related to the problem.To date, 36 items of the same lot have been sold with no similar reported events during the period of review.Root cause:based on the information available no definitive root cause can be established, while there is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.

Brand Name
GMK 3D METAL TIBIAL TRAY
Common Device Name
GMK 3DMETAL TIBIAL TRAY SIZE 3L CEMENTLESS
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key25268620
Report Number3005180920-2026-00470
Device Sequence Number9185537
Product Code MBH
UDI-Device Identifier07630345710819
UDI-Public07630345710819
Combination Product (Y/N)N
PMA/510(K) Number
K221850
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.12.3D03L
Device Lot Number2526441
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/05/2026
Initial Report FDA Received Date05/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR
Patient SexFemale
Patient Weight107 KG
Patient RaceWhite